# SDR USAA970330

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6562125502
- Condition: Worn
- Location: Bs 727
- Part time: 36,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND FLANGE WORN AT SCREW HOLES FORWARD OF BS 727 RIGHT SIDE KEEL BEAM LOWER CHORD.  BLENDED DAMAGE AREAS AND INSTALLED FABRICATED REPAIR, REPAIRED PER EA 4329.  (M)
